Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Classification of rigid irregular G2-connections

DOI zum Zitieren der Version auf EPub Bayreuth: https://doi.org/10.15495/EPub_UBT_00004990
URN to cite this document: urn:nbn:de:bvb:703-epub-4990-9

Title data

Jakob, Konstantin:
Classification of rigid irregular G2-connections.
In: Proceedings of the London Mathematical Society. Vol. 120 (2020) Issue 6 . - pp. 831-852.
ISSN 1460-244X
DOI der Verlagsversion: https://doi.org/10.1112/plms.12308

[img]
Format: PDF
Name: plms.12308.pdf
Version: Published Version
Available under License Creative Commons BY 4.0: Attribution
Download (354kB)

Project information

Project title:
Project's official titleProject's id
DFG SPP1489

Project financing: Deutsche Forschungsgemeinschaft

Further data

Item Type: Article in a journal
Keywords: 20G41; 34M35 (primary)
DDC Subjects: 500 Science > 510 Mathematics
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics IV (Number Theory)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics IV (Number Theory) > Chair Mathematics IV (Number Theorie) - Univ.-Prof. Dr. Michael Dettweiler
Faculties
Language: English
Originates at UBT: Yes
URN: urn:nbn:de:bvb:703-epub-4990-9
Date Deposited: 10 Aug 2020 10:04
Last Modified: 11 Aug 2020 08:00
URI: https://epub.uni-bayreuth.de/id/eprint/4990

Downloads

Downloads per month over past year